# SDR AALA20100513TUL05

- Difficulty date: May 13, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N639AA
- Make and model: Boeing 757223
- Aircraft serial: 24597
- Aircraft time: 61,382 hours, 21,482 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N51074
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 3 AT STATION 670 IS PITTED IN TRACK.  INSTALLED NEW SEAT TRACK AT RIGHT BUTTLINE 25 STATIONS 640 TO 780 IAW SRM 51-10-02-G8.
